# SDR ASAA2019122733710

- Difficulty date: December 23, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 13,920 hours, 4,611 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fault Message
- Condition: False Activation
- Location: Fire Loop B
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2 FIRELOOP B FAULT GROUNDED - YES. PERFORMED BITE TEST OF FDU 2 PER AMM 26-12-00 PB501. TEST OKAY AND NO FAULT NOTED. THIS CLEARS MDDR 74409 PLACARD REMOVED. MEL LIST UPDATED. SEAMC WILL NOTIFIED.
